l have already had a stroke in 1991 which had left scar tissue on my brain that now causes me to have seizures mostly at night , this all depends on what kind of drug they have me on to control this problem. l have been told that T.I.A's are something l will suffer for the remaining of my life l am conditioned now to where l don't even noticed it anymore it only happens while l sleep. When l was younger l have had so many DVT's in my right that the blood could not flow properly to the point that l ended up with uclers (ouch) they stripped the veins out so now l wear a compression stocking most of the time.So l go to see to my specialist in Hamilton Ontario Canada and ask him about trying this new drug in my treatment (Xarelto) turns out he suggests to me that they wanted to do a study anyways for someone like myself to join a study in talking Rivaroxaban so they see the results of course l am all over this information l am sick of taking coumandin. I have told my Doctor of this site he knows of it as well as St.Thomas Hospital this condition is not one of the big problems where alot of money is being invested here in Canada like other issues are due to it being so rare. The Lymnode issue l have now concerns me because l really want to try to this new treatment l want to eat normal food. l have my testing to see what this thing is l see its a normal problem alot people get l just don't it to affect my new treatment with Rivaroxban l don't see my specialist till April the funny thing last time l went to see him l seizured during our conversation ( well its not funny ) these Doctors are busy guys so getting to see them here in Canada , l live over 2 hrs away from this Doctor. l was looking at this site this morning and seen that they are looking for people for the same study over there for the same study that is great maybe this is a good sign of good things to come ....l love this site your Canadian friend Darrell
Last edited by Hidden
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.